# SDR ASMF 20081203

- Difficulty date: December 21, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N852AM
- Make and model: Boeing 737*
- Aircraft serial: 33787
- Aircraft time: 15,583 hours, 8,094 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACFT RETURNED, DUE TO SMOKE IN THE CABIN. THE ACFT WAS SENT TO THE HANGAR AND MX PERFORMED RT ENGINE CLEANING PROCEDURE IAW AMM 72-00-00 AND AIR PRESSURIZATION OPS TEST IAW AMM 21-31-00, ALL CORRECT. THE OVERWEIGHT INSP WAS NOT NECESSARY DUE TO THE ACFT LANDED WITH 53,500 KG AND THE MAXIMUM LANDING WEIGHT IS 58,059 KG.
